MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLBL AP HUMRL 1 CASE & INSERTS; EXTREMITY INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US GLBL AP HUMRL 1 CASE & INSERTS; EXTREMITY INSTRUMENTS : INSTRUMENT CASES
Catalog Number 213024000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirmed the reported wear.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Peeling coating.

Brand Name
GLBL AP HUMRL 1 CASE & INSERTS
Common Device Name
EXTREMITY INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7823571
Report Number1818910-2018-67942
Device Sequence Number19216290
Product Code FSM
UDI-Device Identifier10603295090830
UDI-Public10603295090830
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213024000
Device Lot NumberBD6AF4000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1